| Catalog Number |
0279351400 |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that there was spark and poor operation and faulty button.
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: spark and poor operation probable root cause: circuit failure, damage cables, fluid ingress use error: probe handle is submerged in liquid or suction tube is cut the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that there was spark and poor operation and faulty button.